Depression Community
new meds
About This Community:

A community of people suffering from Depression to guide and support your health journey. Ask a question, join a conversation, share experiences: symptoms, counseling, and other management.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

new meds

I've been struggling with depression and anxiety for awhile, I'm on cymbalta but since starting it I keep gaining weight and I don't sleep at all. Is there any vitamins or other drugs that will help me sleep, not gain weight and decrease depression and anxiety? My friend suggested b3. But I'm unsure.
2 Comments Post a Comment
Blank
1551327_tn?1414146344
You may likely need a now med but you will have to talk to your doctor.  As long as you are still on it, would recommend you take it RIGHT before you go to sleep and not let yourself get back up and eat.  I know that may seem difficult but I am gaining weight as well with my Seroquel.  I have broken out of that cycle and got back on my diet and exercise routine.  Granted I only likely gained a pound or two but I had worked hard to get to where I was and I didn't want to back paddle too much,

Good Luck,

Larry
Blank
Avatar_f_tn
I don't know how long you have been on Cymbalta but, you may want to try a different antidepressant. Some make you gain weight and it can be a lot and some don't, it depends on your body.
Vitamins do help, especially B vitamins. My dr gives me an rx for vitamin B and I give myself a shot once a month. I started out once a week for a month, then once every other week, then once a month. I will always continue just like it's a medicine. It really helps. You can take over the counter, B3, B6, B12 I may have left one out. Mine is all in one. The shot is more potent but the pills will help too.
As far as sleep, if I was taking a med that interfered with my sleep and made me gain weight, I would take a different med because you do have other choices. For me it doesn't make since to take a pill only to have to take another pill to counteract the first pill (for sleeping). In the meantime you could try drinking some Camille Tea or Sleepy Time Tea and see if that helps, no caffeine at all at least 3hrs before bed and don't watch tv and then try to sleep. Read a book and drink your tea to wind down. Just some suggestions. Take care, Crystal
Blank
Post a Comment
To
Recent Activity
2020005_tn?1417986816
Blank
KTowne commented on Belle313's status
29 mins ago
1236893_tn?1408490528
Blank
H.R. 2393, Country of Origin Labeli...
3 hrs ago by gymdandee
1236893_tn?1408490528
Blank
Ease Anxiety With Food
3 hrs ago by gymdandee
Blank
Mood Tracker
Track your mood over time
Start Tracking Now
Top Mood Disorders Answerers
1110049_tn?1409405744
Blank
4Maddie44
Dorset, United Kingdom
1551327_tn?1414146344
Blank
Bubulous
Tompkinsville, KY
Avatar_f_tn
Blank
Crystal413
VA
Avatar_f_tn
Blank
ggreg
NC
Avatar_m_tn
Blank
DYSLEXIC
notts, United Kingdom
Depression Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank
Top Mood Disorders Answerers
1110049_tn?1409405744
Blank
4Maddie44
Dorset, United Kingdom
1551327_tn?1414146344
Blank
Bubulous
Tompkinsville, KY
Avatar_f_tn
Blank
Crystal413
VA
Avatar_f_tn
Blank
ggreg
NC
Avatar_m_tn
Blank
DYSLEXIC
notts, United Kingdom